# SDR ASOA20131208276

- Difficulty date: December 8, 2013
- Submitted: December 8, 2013
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 35,344 hours, 26,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER CUT OUT CORRODED BETWEEN FR 65-68.  RT CARGO DOOR LOWER CUT OUT IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
